×

Found 117,550 Documents (Results 1–100)

Generalized solutions of degenerate integro-differential equations in Banach spaces. (English. Russian original) Zbl 07831288

J. Math. Sci., New York 279, No. 5, 710-722 (2024); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 183, 139-151 (2020).
MSC:  34G10 45K05 45N05
PDFBibTeX XMLCite
Full Text: DOI

Synthesis of distributed optimal control in the tracking problem for the optimization of thermal processes described by integro-differential equations. (English. Russian original) Zbl 07831283

J. Math. Sci., New York 279, No. 5, 655-668 (2024); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 183, 85-97 (2020).
MSC:  49K20
PDFBibTeX XMLCite
Full Text: DOI

Optimal control problem for a hyperbolic system with delay on the boundary in the class of smooth controls. (English. Russian original) Zbl 07831277

J. Math. Sci., New York 279, No. 5, 586-593 (2024); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 183, 14-21 (2020).
MSC:  49J20 49M05
PDFBibTeX XMLCite
Full Text: DOI

Optimal feedback for stochastic linear quadratic control and backward stochastic Riccati equations in Infinite dimensions. (English) Zbl 07830345

Memoirs of the American Mathematical Society 1467. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-6875-0/pbk; 978-1-4704-7755-4/ebook). v, 107 p. (2024).
MSC:  60-02 60H15 93E20
PDFBibTeX XMLCite
Full Text: DOI arXiv

Filter Results by …

Database

all top 5

Author

all top 5

Serial

all top 3

Biographic Reference